# SDR C2XA10RI0140

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 14,679 hours, 7,859 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2225N030301
- Part serial: 183
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 13,709 hours, 7,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3008 - IAD - FLIGHT CREW REPORTED AUTO PRESS FAIL IN FLIGHT.  MX REMOVED AND REPLACED DIGITAL PRESS CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
